# SDR DALA2023012400526

- Difficulty date: July 22, 2019
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 45,004 hours, 31,265 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 564482-14AD REVISED TO REV 'A'. SECTION I ORIGINALLY ISSUED FOR DAMAGE TO V STAB FRONT SPAR CAP SKIN. DAMAGE TOLERANCE EVALUATION COMPLETE. FOLLOW ON ACTION REQUIRED. ACCOMPLISH SECTION II INSPECTION PRIOR TO 5100 FLIGHT CYCLES FROM SECTION I ACCOMPLISHMENT (17JAN18) AND EVERY 4100 CYCLES THEREAFTER. ASSOCIATED AA 5530-01048 ADDED FOR AC 9551. ASSOCIATED ER/A 00-564482 ADDED FOR ACFT. ERA REVISED TO REV 'B'. SECTION II LANGUAGE CLARIFIED. NO CHANGE TO SCHEDULING OR ADDITIONAL WORKSTEPS INCLUDED. COMPLIED WITH SECTION 2 STEP 1 IAW ERA 564482-14AD REV B. COMPLIED WITH SECTION 2 STEP 2&3. REF ERA 564482-14AD REV B NO DEFECTS NOTED QC 4003.
